MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24706
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via the contralateral approach.The 75% stenosed target lesion was located in the moderately tortuous and mildly calcified left superficial femoral artery.After a 6f non-boston scientific (bsc) guide catheter and a non-bsc guide wire crossed the lesion, pre-dilation was performed with a 3x200 non-bsc balloon catheter and was replaced with a 4.0mm x 220mm x 150cm coyote balloon catheter for size up.However, during the second inflation at 14 atmospheres for 120 seconds, the balloon ruptured.The device was removed from the patient without problem and pinhole on the tip side of the balloon was noted.The procedure was completed with a different device.No patient complications were reported and the patient status was good.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13007909
Report Number2134265-2021-15799
Device Sequence Number16585832
Product Code DQY
UDI-Device Identifier08714729796671
UDI-Public08714729796671
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/20/2024
Device Model Number24706
Device Catalogue Number24706
Device Lot Number0027355632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2021
Initial Report FDA Received Date12/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER (ELITECROSS); GUIDEWIRE (CRUISE, AGURUS, GT, VASALLO); INFLATION DEVICE (MERIT); INTRODUCER SHEATH (CROSSROAD 6FR); MICRO CATHETER (PROMANENT)
Patient SexUnknown